# SDR MWEA97130

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Part number: 39613011
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS AT 17000 FEET, CABIN PRESSURE CLIMBING AT 500 FPM DUE TO PROBLEMS EARLIER IN THE DAY.  RETURNED TO MKE  --  MTC REMOVED AND REPLACED LT FLOW CONTROL VALVE.  OPS CHECK GOOD.  RETURNED AC TO SERVICE.
